Cycles passing through k + 1 vertices in k-connected graphs

Jun Fujisawa, Tomoki Yamashita

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this article, we prove the following theorem. Let k ≥ 3 be an integer, G be a k-connected graph with minimum degree d and X be a set of k+ 1 vertices on a cycle. Then G has a cycle of length at least min{2d,

Original languageEnglish
Pages (from-to)179-190
Number of pages12
JournalJournal of Graph Theory
Volume58
Issue number2
DOIs
Publication statusPublished - 2008 Jun
Externally publishedYes

Fingerprint

Connected graph
Cycle
Minimum Degree
Integer
Theorem

Keywords

  • Cyclable
  • Long cycle
  • Minimum degree

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Cycles passing through k + 1 vertices in k-connected graphs. / Fujisawa, Jun; Yamashita, Tomoki.

In: Journal of Graph Theory, Vol. 58, No. 2, 06.2008, p. 179-190.

Research output: Contribution to journalArticle

Fujisawa, Jun ; Yamashita, Tomoki. / Cycles passing through k + 1 vertices in k-connected graphs. In: Journal of Graph Theory. 2008 ; Vol. 58, No. 2. pp. 179-190.
@article{a4fc77543edc4dc990e3b6074310d3b8,
title = "Cycles passing through k + 1 vertices in k-connected graphs",
abstract = "In this article, we prove the following theorem. Let k ≥ 3 be an integer, G be a k-connected graph with minimum degree d and X be a set of k+ 1 vertices on a cycle. Then G has a cycle of length at least min{2d,",
keywords = "Cyclable, Long cycle, Minimum degree",
author = "Jun Fujisawa and Tomoki Yamashita",
year = "2008",
month = "6",
doi = "10.1002/jgt.20306",
language = "English",
volume = "58",
pages = "179--190",
journal = "Journal of Graph Theory",
issn = "0364-9024",
publisher = "Wiley-Liss Inc.",
number = "2",

}

TY - JOUR

T1 - Cycles passing through k + 1 vertices in k-connected graphs

AU - Fujisawa, Jun

AU - Yamashita, Tomoki

PY - 2008/6

Y1 - 2008/6

N2 - In this article, we prove the following theorem. Let k ≥ 3 be an integer, G be a k-connected graph with minimum degree d and X be a set of k+ 1 vertices on a cycle. Then G has a cycle of length at least min{2d,

AB - In this article, we prove the following theorem. Let k ≥ 3 be an integer, G be a k-connected graph with minimum degree d and X be a set of k+ 1 vertices on a cycle. Then G has a cycle of length at least min{2d,

KW - Cyclable

KW - Long cycle

KW - Minimum degree

UR - http://www.scopus.com/inward/record.url?scp=44649203381&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44649203381&partnerID=8YFLogxK

U2 - 10.1002/jgt.20306

DO - 10.1002/jgt.20306

M3 - Article

AN - SCOPUS:44649203381

VL - 58

SP - 179

EP - 190

JO - Journal of Graph Theory

JF - Journal of Graph Theory

SN - 0364-9024

IS - 2

ER -